# SDR JR2R20250211470

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000471
- Aircraft time: 20,808 hours, 12,768 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 17015880401
- Condition: Corroded
- Location: Zone 100
- Part time: 20,808 hours, 12,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE, AFT OF FRAME 31, AT STRINGER 27L, W2B FAIRING GROUND CLIP CORRODED.
